Quantitative results on openness of set-valued mappings and implicit multifunction theorems (PJO)
Volume 6
Number 3
pp. 533-549

Quantitative results on openness of set-valued mappings and implicit multifunction theorems
M. Durea and R. Strugariu

Key words Mathematices Subject Classification
set-valued mappings, Fréchet coderivative, Mordukhovich coderivative, openness, implicit multifunctions, metric regularity, Lipschitz-like property 90C29, 90C26, 49J52

Copyright© 2010 Yokohama Publishers For Editor For Authors